# SDR NACA2001012

- Difficulty date: March 13, 2001
- Submitted: March 22, 2001
- Operation: Air carrier
- Aircraft: N43872
- Make and model: Doug DC-6A
- Aircraft serial: 533294
- Aircraft time: 32,195 hours
- Propeller: Hamstd 43E60
- System (JASC): 6120 · Propeller Controlling System
- Part: Fuse
- Part number: 322518
- Part serial: 421590
- Condition: Blown
- Location: Prop Sync Box
- Part time: 3,314 hours
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

UNABLE TO CONTROL NR 2 PROPELLER WITH MASTER LEVER OR TOGGLES.  REPLACED FUSE IN THE PROP SYNC BOX.
